MathSciNet Relay Station
MathSciNet bibliographic data
MR778261 (86e:54018) 54C35 (40A30 54B20)
Beer, Gerald More on convergence of continuous functions and topological convergence of sets. Canad. Math. Bull. 28 (1985), no. 1, 52–59.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement